# SDR UPS204530

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 2024T3
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REMOVED CENTER CELL REAR SPAR WEB FOR ACCESS OF 870 TENSION STRAP.  AFTER WEB REMOVAL, FOUND CORROSION ON WEB TO BE OUT OF LIMITS PER SRM 57-10-1.  REPLACED BS 870 WEB PER SRM 51-30-2, 51-10-1, 51-10-2, 51-10-6, 51-30-5, 51-20-4 AND MM 51-20-151.
